Math @ Duke
|
Publications [#248069] of M. Ronen Plesser
Papers Published
- Melnikov, IV; Plesser, MR, A-Model correlators from the Coulomb branch,
Journal of High Energy Physics, vol. 06 no. 2
(February, 2006),
pp. 044, ISSN 1029-8479 [0507187v1], [doi]
(last updated on 2025/02/22)
Abstract: We compute the contribution of discrete Coulomb vacua to A-Model correlators in toric Gauged Linear Sigma Models. For models corresponding to a compact variety, this determines the correlators at arbitrary genus. For non-compact examples, our results imply the surprising conclusion that the quantum cohomology relations break down for a subset of the correlators. © SISSA 2006.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|